Inequalities, asymptotic expansions and completely monotonic functions related to the gamma function

Chao-Ping Chen, Richard B. Paris

Research output: Contribution to journalArticle

22 Citations (Scopus)
111 Downloads (Pure)

Abstract

In this paper, we present some completely monotonic functions and asymptotic expansions related to the gamma function. Based on the obtained expansions, we provide new bounds for Γ(x + 1)/Γ(x + 1/2) and Γ(x + 1/2).
Original languageEnglish
Pages (from-to)514-529
Number of pages16
JournalApplied Mathematics and Computation
Volume250
Early online date22 Nov 2014
DOIs
Publication statusPublished - 1 Jan 2015

    Fingerprint

Cite this